# SDR SWAA2022022368548

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON ACCESS PANEL 431ER IS DISBANDED AT LWR FWD CORNER. / REPLACED #1 ENGINE PYLON ACCESS PANEL 431ER WITH NEW LOCATED FASTENER HOLE'S RESTORED FINISH PER SRM 51-40-02-0G-1 SRM 51-20-07-0G-0 DRAWING 311A2531 & AMM 51-21-99-300-801 INSTALLATION OF PANEL TO BS ACCOMPLISHED ON CUST: CARD JPANEL-431-CLOSE
